# SDR 2007FA0000604

- Difficulty date: July 10, 2007
- Submitted: July 10, 2007
- Operation: General aviation
- Aircraft: N177BB
- Make and model: Gulstm GIV
- Aircraft serial: 1073
- Aircraft time: 13,542 hours, 6,691 cycles
- Engine: Rroyce TAY6108
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: MS21911D6
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED HYDRAULIC TEE FITTING, PN MS21911D6, IN AUXILIARY HYDRAULIC SYSTEM FILTER RETURN LINE. CRACK WAS FOUND AT THE MALE END WHERE END AND TEE BODY COME TOGETHER. REPLACED FITTING AND PRESSURIZED AND LEAK CHECKED SYSTEM. OP'S CHECK WAS GOOD, NO LEAKS NOTED.
